On the Cohomology of Classifying Spaces of Groups of Homeomorphisms

Jarek Kedra*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

54 Downloads (Pure)


Let M be a closed simply connected 2n-dimensional manifold. The paper is concerned with the cohomology of classifying spaces of connected groups of homeomorphisms of M.

Original languageEnglish
Pages (from-to)763-778
Number of pages16
JournalProceedings of the Edinburgh Mathematical Society
Issue number3
Early online date10 Apr 2014
Publication statusPublished - Oct 2014

Bibliographical note

Acknowledgements. The present work was built upon the papers [3,8]. The author
thanks his previous co-authors Dusa McDuff, Swiatoslaw Gal and Alex Tralle for discussions.
The author thanks Dusa McDuff and Oldrich Spacil for useful comments on a
preliminary version of this paper. Any remaining mistakes are the author’s responsibility.
The author also thanks the anonymous referee for useful comments.


  • fibre integral
  • classifying space
  • characteristic class


Dive into the research topics of 'On the Cohomology of Classifying Spaces of Groups of Homeomorphisms'. Together they form a unique fingerprint.

Cite this